# SDR SWIA200923332

- Difficulty date: December 17, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 36,195 hours, 49,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY CENTER AISLE LIGHT INOP.  (FLT 7770)  RESEATED BULB.
